# SDR SWAA2022082537831

- Difficulty date: August 2, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT RBL 13 BS 767+5. / [01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE;;[15] INSTALLED NEW REINFORCING CHANNEL IAW SRM 53-00-53-2R-3 REPAIR 3;[16] EDITED MEASUREMENTS;[17] VERIFIED CORRECTIVE ACTION #15; 16 AND MEASUREMENT TABLE
